# SDR REXA2020042800568

- Difficulty date: April 14, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 27,864 hours, 19,729 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312083
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 20R IS CORRODED BETWEEN FS 310 AND FS 319. 
REMOVED AND REPLACED CORRODED STGR 20R AND BRACKET BETWEEN FS 280 & FS319 PN SH670-31208-3 IAW CRJ 900 SRM 51-42-06-001-001-A01. WVAC 

ADDITIONAL PART INSTALLED: SH670-96034-5
